+-

Advertisements

Welcome Back

The Hip Talk Discussion Forum was hacked a few weeks back. It has taken me a long time to fix it. The only backup I could use was way back to April 2020. All members and posts up to that date are available. Anything newer has been lost. I am sorry, but that has been the only way to get things up and running again.

Author Topic: hives!  (Read 1553 times)

0 Members and 1 Guest are viewing this topic.

Toontowngal

  • Newbie
  • *
  • Posts: 17
hives!
« on: December 10, 2012, 01:34:45 AM »
6 days post op. Cold sweats at night, dull headache and now hives!! Alleric reaction to blood thinner??? Anyone have ideas?

patrick_d

  • Jr. Member
  • **
  • Posts: 79
Re: hives!
« Reply #1 on: December 10, 2012, 01:54:59 AM »
If you are still on any pain meds (narcotics) they would be my first guess.  Second guess would be any anti-inflammatory meds.  Many folks react poorly to NSAIDs.  Regardless, call the on-call doc from your surgeons practice right away and tell them what is going on and exactly what meds you have been taking.  They should be able to figure it out.
Dr. Gross 14-Nov-2012
Biomet Recap - Right Hip
41 yrs old at surgery

hernanu

  • Hero Member
  • *****
  • Posts: 3895
Re: hives!
« Reply #2 on: December 10, 2012, 04:21:15 AM »
I had the sweats. On me, they lasted 3-4 weeks and were torrential. I used two crossed beach towels to help (lay them so that my thorax / shoulders were at the junction.

They happened with both surgeries, and my speculative reason for it was that I was reacting to the anesthesia, pain meds and the extra strength tylenol  I was using.
Hernan, LHR 8/24/2010, RHR 11/29/2010 - Cormet, Dr. Snyder

 

Recent Posts

Advertisements

Donate Thru Pay Pal

Surface Hippy Gear

Accordion Player Pat Webmaster/Owner

Owner/Webmaster of Surface Hippy

Statcounter

View My Stats

Powered by EzPortal